# SDR QXEA2019030400098

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00769
- Aircraft time: 312 hours, 167 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

4C/D ELECTRIC PLUG BROKE. PASSENGER GOT ELECTRIC SHOCK. REMOVED FROM SERVICE. PASSENGER IN SEAT 3C REMOVED BROKEN PLUG AS MTX WAS RESEARCHING PROPER CIRCUIT BREAKER TO PULL & COLLAR. GVI OF PLUG FOUND NO DEBRIS & OUTLET WORKS AS NORMAL. NO PARTS REPLACED. RETURNED TO SERVICE.
